Topological structure of fractal squares
Publication in refereed journal


Times Cited
Web of Science16WOS source URL (as at 20/04/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractGiven an integer n >= 2 and a digit set D subset of {0, 1, ..., n - 1}(2), there is a self-similar set F subset of R-2 satisfying the set equation: F = (F + D)/n. We call such F a fractal square. By studying a periodic extension H = F + Z(2), we classify F into three types according to their topological properties. We also provide some simple criteria for such classification.
All Author(s) ListLau KS, Luo JJ, Rao H
Journal nameMathematical Proceedings
Year2013
Month7
Day1
Volume Number155
Issue Number1
PublisherCAMBRIDGE UNIV PRESS
Pages73 - 86
ISSN0305-0041
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-21-04 at 00:09